Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kruglyak, Natan Yakovlevich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11

Number of views:
This page:351
Abstract pages:1838
Full texts:789
References:105
E-mail: , ,

http://www.mathnet.ru/eng/person25097
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/199228

Publications in Math-Net.Ru
2014
1. S. V. Kislyakov, N. Ya. Kruglyak, J. Niyobuhungiro, “Characterization of optimal decompositions in real interpolation. II”, Zap. Nauchn. Sem. POMI, 424 (2014),  179–185  mathnet  mathscinet; J. Math. Sci. (N. Y.), 209:5 (2015), 778–782  scopus
2006
2. I. Asekritova, N. Kruglyak, “Interpolation of Besov spaces in the nondiagonal case”, Algebra i Analiz, 18:4 (2006),  1–9  mathnet  mathscinet  zmath; St. Petersburg Math. J., 18:4 (2007), 511–516
3. S. V. Kislyakov, N. Ya. Kruglyak, “Stability of Approximation Under the Action of Singular Integral Operators”, Funktsional. Anal. i Prilozhen., 40:4 (2006),  49–64  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 40:4 (2006), 285–297  isi  scopus
2002
4. N. Ya. Kruglyak, D. M. Nevskii, “Near-optimality of dyadic approximation algorithms, and real interpolation”, Algebra i Analiz, 14:4 (2002),  63–90  mathnet  mathscinet  zmath; St. Petersburg Math. J., 14:4 (2003), 583–602
1997
5. N. Ya. Kruglyak, “Piecewise polynomial approximation with free nodes, and $F_\alpha$-characteristics for $\alpha\in[1-1/n,1)$”, Algebra i Analiz, 9:2 (1997),  58–72  mathnet  mathscinet  zmath; St. Petersburg Math. J., 9:2 (1998), 225–237
6. N. Ya. Kruglyak, “Quantitative theorems on a Whitney-type covering”, Dokl. Akad. Nauk, 352:1 (1997),  26–27  mathnet  mathscinet  zmath
7. N. Ya. Kruglyak, “Quantitative theorems on Whitney type coverings”, Zap. Nauchn. Sem. POMI, 247 (1997),  96–113  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 101:3 (2000), 3104–3114
1996
8. N. Ya. Kruglyak, “Smooth analogues of the Calderón–Zygmund decomposition, quantitative covering theorems and the $K$-functional for the couple $(L_q,W_p^k)$”, Algebra i Analiz, 8:4 (1996),  110–160  mathnet  mathscinet  zmath; St. Petersburg Math. J., 8:4 (1997), 617–649
9. Yu. A. Brudnyi, N. Ya. Kruglyak, “Real interpolation of a family of spaces of smooth functions”, Dokl. Akad. Nauk, 349:6 (1996),  729–731  mathnet  mathscinet  zmath
1981
10. Yu. A. Brudnyi, N. Ya. Kruglyak, “Functors of real interpolation”, Dokl. Akad. Nauk SSSR, 256:1 (1981),  14–17  mathnet  mathscinet  zmath
1976
11. N. Ya. Kruglyak, “Imbedding theorems, interpolation of operators, and the Nash–Moser implicit function theorem”, Dokl. Akad. Nauk SSSR, 226:4 (1976),  771–773  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021